# SDR SWAA2024032855081

- Difficulty date: February 22, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 19,659 hours, 9,956 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE SUPPORT BEAM AT DEFLECTION GUIDE CENTER ATTACH BRACKET BACK SIDE CRACKED. LEFT WING TRAILING EDGE SUPPORT BEAM AT DEFLECTION GUIDE CENTER ATTACH BRACKET BACK SIDE CRACKED<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] FITTING PN: 115A2953-1 PO: 1075114.1;[02] VERIFIED REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] FITTING PN: 115A2953-1 PO: 1075114.1
